# SDR CALA2018100802057

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 34,168 hours, 11,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE 727D FRAME CRACKED AT I/B RIVET FOR PSU RAIL ATTACH BRACKET, LOCATED BETWEEN S-8RT AND S-9RT IN CABIN. SEE L/P 962007 INITIATE A DTA DIP TO "ACCOMPLISH INSP ON OR BEFORE 50,000 FLT C YCLES. PLANING TO CONTACT ENGR AFTER 43,000 FLT CYCLES BUT NOT BEFORE 44,000 FLT CYCLES FOR INSPECTION REQUIREMESTS."
